# SDR SWIA202054283

- Difficulty date: October 13, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR BEAM INBOARD LIP CORRODED FROM FS 605 TO 621, MARKED.  C-CHECK RO 11/21/2020.  REMOVED CORROSION FROM DISCREPANT AREA, REF CRJ200 SRM.  FLOOR BEAM ORIGINAL THICKNESS .050, REMOVED .012, REMAINING .038 OUT OF LIMITS.  REMOVED AND INSTALLED NEW FLOORBEAM CAP P/N=N126-1577 P/O T55897 AT LBL 9 BETWEEN APPROXIMATELY FS 569 TO FS 621, REF BOMBARDIER REO DWG AND CRJ-200 AMM AND CRJ200 SRM.  INSTALLED ALL REMAINING FASTENERS TO NEW FLOORBEAM CAP FROM APPROXIMATELY FS 569 TO FS 621 LBL 9 REV.
